# SDR IXXA20130921034O

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 51,814 hours, 39,797 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER THREE HOURS IN CRUISE FLIGHT AND DISENGAGING AUTOPILOT, AILERONS VERY STIFF.  AFTER ACTUATING ON GROUND SEVERAL CYCLES,  RETURNED TO NORMAL OPERATION.  ACCOMPLISHED FIM PROCEDURE 27-11, FAULT TREE 808, PAGE 119, BLOCKS 1, 21 AND 41. LUBED LEFT LATERAL CENTRAL CONTROL ACTUATORS TORQUE TUBE.  SYS OPS CHECKS NORMAL.
